American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Jacek Jachymski. König chains for submultiplicative functions and infinite products of operators. Trans. Amer. Math. Soc. 361 (2009) 5967-5981. MR 2529921.
Abstract, references, and article information   
View Article: PDF

[2] A. Ülger. Erratum to ``Arens regularity of the algebra $A \hat{\otimes} B$''. Trans. Amer. Math. Soc. 355 (2003) 3839-3839. MR 1990177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marc P. Thomas. Local power series quotients of commutative Banach and Fréchet algebras. Trans. Amer. Math. Soc. 355 (2003) 2139-2160. MR 1953541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Matej Bresar and Peter Semrl. On locally linearly dependent operators and derivations. Trans. Amer. Math. Soc. 351 (1999) 1257-1275. MR 1621729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Anthony To-Ming Lau and Ali Ülger. Topological centers of certain dual algebras. Trans. Amer. Math. Soc. 348 (1996) 1191-1212. MR 1322952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. J. Bernau and C. B. Huijsmans. The order bidual of almost $f$-algebras and $d$-algebras . Trans. Amer. Math. Soc. 347 (1995) 4259-4275. MR 1308002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. J. Read. Spectrum reducing extension for one operator on a Banach space . Trans. Amer. Math. Soc. 308 (1988) 413-429. MR 946450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Ülger. Arens regularity of the algebra $A\hat\otimes B$ . Trans. Amer. Math. Soc. 305 (1988) 623-639. MR 924772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephen Jay Berman. Absolute continuity in the dual of a Banach algebra . Trans. Amer. Math. Soc. 243 (1978) 169-194. MR 502901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kelly McKennon. Quasi-multipliers . Trans. Amer. Math. Soc. 233 (1977) 105-123. MR 0458173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael J. Liddell. Separable topological algebras. I . Trans. Amer. Math. Soc. 195 (1974) 31-59. MR 0352985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lynn D. Pearlman. Riesz points of the spectrum of an element in a semisimple Banach algebra . Trans. Amer. Math. Soc. 193 (1974) 303-328. MR 0346533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pak Ken Wong. On the Arens products and certain Banach algebras . Trans. Amer. Math. Soc. 180 (1973) 437-448. MR 0318885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. Husain and Pak-Ken Wong. Quasi-complemented algebras . Trans. Amer. Math. Soc. 174 (1972) 141-154. MR 0410377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1